Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ramification in elliptic modular function fields


Author: Donald L. McQuillan
Journal: Proc. Amer. Math. Soc. 14 (1963), 414-416
MSC: Primary 10.20; Secondary 14.35
DOI: https://doi.org/10.1090/S0002-9939-1963-0148663-X
MathSciNet review: 0148663
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Gierster, Die Untergruppen der Galois'schen Gruppe der Modulargleichungen für den Fall eines primzahligen Transformation-grades, Math. Ann. 18 (1881), 319-360. MR 1510106
  • [2] A. Grothendieck, Géométrie formelle et géométrie algébrique, Seminaire Bourbaki, May, Secrétariat Mathématique, Paris, Exposé 182, 1959.
  • [3] E. Hecke, Die eindeutige Bestimmung der Modulfunktionen q-ter Stufe durch algebraische Eigenschaften, Collected Works, Vandenhoeck and Ruprecht, Göttingen, 1959, pp. 568-576.
  • [4] J. Igusa, Fibre systems of Jacobian varieties. III, Fibre systems of elliptic curves, Amer. J. Math. 81 (1959), 453-476. MR 0104669 (21:3422)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.20, 14.35

Retrieve articles in all journals with MSC: 10.20, 14.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0148663-X
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society